# SDR SWAA2023051931296

- Difficulty date: April 25, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Defective
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENSE DEFECTIVE AT SEAT ROWS: 2DEF AND 6ABC. EMERGENCY LIGHT LENSE DEFECTIVE AT SEAT ROW 6 ABC<[01] REMOVED AND REPLACED EMERGENCY LIGHT LENS AT 6ABC PER B737 AMM-33-51-03-960-801;[02] VERIFIED LENS REPLACEMENT.
